On the modification of the universality of the Hurwitz zeta-function
Articles
Antanas Laurinčikas
Vilnius University
Laimonas Meška
Vilnius University
Published 2016-07-21
https://doi.org/10.15388/NA.2016.4.9
PDF

Keywords

Hurwitz zeta-function
linear independence
transcendental number
universality

How to Cite

Laurinčikas A. and Meška L. (2016) “On the modification of the universality of the Hurwitz zeta-function”, Nonlinear Analysis: Modelling and Control, 21(4), pp. 564-576. doi: 10.15388/NA.2016.4.9.

Abstract

In the paper, the lower limit in the universality inequality for the Hurwitz zeta-function is replaced by an ordinary limit. The cases of continuous and discrete universalities are considered.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy